# SDR USAA2014022700006

- Difficulty date: February 26, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 44,592 hours, 16,378 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DOOR 4R DIFFICULT TO ARM.  FOUND DEBRIS IN GIRT ASSEMBLIES.  CLEANED LOCKS & LUBED CATCHES, DOOR ARMS PROPERLY, OK FOR CONTINUED SERVICE.
